Asymptotic behaviour of nonlinear difference equations

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we investigate the growth/decay rate of solutions of a class of nonlinear Volterra difference equations. Our results can be applied for the case when the characteristic equation of an associated linear difference equation has complex dominant eigenvalue with higher than one multiplicity. Illustrative examples are given for describing the asymptotic behaviour of solutions in a class of linear difference equations and in several discrete nonlinear population models.

Original languageEnglish
Pages (from-to)1485-1509
Number of pages25
JournalJournal of Difference Equations and Applications
Volume18
Issue number9
DOIs
Publication statusPublished - Sep 2012

Fingerprint

Linear Difference Equation
Nonlinear Difference Equations
Difference equations
Asymptotic Behavior
Volterra Difference Equations
Characteristic equation
Asymptotic Behavior of Solutions
Population Model
Decay Rate
Nonlinear Model
Multiplicity
Eigenvalue
Class

Keywords

  • asymptotic behaviour
  • discrete population model
  • exponential growth/decay
  • Volterra difference equation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics
  • Analysis

Cite this

Asymptotic behaviour of nonlinear difference equations. / Győri, I.; Hartung, F.

In: Journal of Difference Equations and Applications, Vol. 18, No. 9, 09.2012, p. 1485-1509.

Research output: Contribution to journalArticle

@article{aea4e28e31a342738b68f783413f7ce5,
title = "Asymptotic behaviour of nonlinear difference equations",
abstract = "In this paper, we investigate the growth/decay rate of solutions of a class of nonlinear Volterra difference equations. Our results can be applied for the case when the characteristic equation of an associated linear difference equation has complex dominant eigenvalue with higher than one multiplicity. Illustrative examples are given for describing the asymptotic behaviour of solutions in a class of linear difference equations and in several discrete nonlinear population models.",
keywords = "asymptotic behaviour, discrete population model, exponential growth/decay, Volterra difference equation",
author = "I. Győri and F. Hartung",
year = "2012",
month = "9",
doi = "10.1080/10236198.2011.574619",
language = "English",
volume = "18",
pages = "1485--1509",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "9",

}

TY - JOUR

T1 - Asymptotic behaviour of nonlinear difference equations

AU - Győri, I.

AU - Hartung, F.

PY - 2012/9

Y1 - 2012/9

N2 - In this paper, we investigate the growth/decay rate of solutions of a class of nonlinear Volterra difference equations. Our results can be applied for the case when the characteristic equation of an associated linear difference equation has complex dominant eigenvalue with higher than one multiplicity. Illustrative examples are given for describing the asymptotic behaviour of solutions in a class of linear difference equations and in several discrete nonlinear population models.

AB - In this paper, we investigate the growth/decay rate of solutions of a class of nonlinear Volterra difference equations. Our results can be applied for the case when the characteristic equation of an associated linear difference equation has complex dominant eigenvalue with higher than one multiplicity. Illustrative examples are given for describing the asymptotic behaviour of solutions in a class of linear difference equations and in several discrete nonlinear population models.

KW - asymptotic behaviour

KW - discrete population model

KW - exponential growth/decay

KW - Volterra difference equation

UR - http://www.scopus.com/inward/record.url?scp=84866181116&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866181116&partnerID=8YFLogxK

U2 - 10.1080/10236198.2011.574619

DO - 10.1080/10236198.2011.574619

M3 - Article

AN - SCOPUS:84866181116

VL - 18

SP - 1485

EP - 1509

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 9

ER -